MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-D
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected set has been evaluated by zyno medical on 06/08/2018.The drip chamber where it bonds to the iv tubing was noticed to have malfunctioned.The reported leaking issue was confirmed.A quality alert has been sent to the contract manufacturer on 06/05/2018.
 
Event or Problem Description
A distributor reported a leaking issue of an administration set to zyno medical on 05/25/2018: " i hope this finds you well! oncology consultants has had another issue with a set (b2-70071-d) leaking.If you all could please further investigate this by reaching out to the manufacturer or something it would be much appreciated.The amount of sets that they have had issues with is a little excessive.I have provided answers to the usual questions below, along with the address of where to ship the replacement set.Also, the tubing did not have chemo in it.I have already shipped the set to you as well.If you have any further questions please let me know.Was a patient involved(connected to pump) when issue was noticed? patient was connected to pump.If so, were there any injuries? no.Do you know the date this issue was first noticed? (b)(6) 2018.Do you know if the nurse was priming the tubing even though the pump was alarming occlusion? there was no priming, the pump never showed occlusion, rn noticed the tubing was leaking and damp.Do you have the 7 or 8 digit lot number of the iv set that experienced this issue(it should be on the packaging somewhere and this tells me who the manufacturer is)? 1601009/201903.Do you need a return label? no.Would you want us to send out a box of the same manufacturer or try a different manufacturer(same drip rate)? same manufacturer.Is it leaking at the filter valve in the drip chamber? where it connects to the main tubing? the tubing was leaking just below the drip chamber." no patient injury occurred in this event.The contract supplier of the affected device is (b)(4).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7602684
Report Number3006575795-2018-00049
Device Sequence Number1383410
Product Code FPA
UDI-Device Identifier00814371020150
UDI-Public00814371020150
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date03/01/2019
Device Model NumberB2-70071-D
Device Catalogue NumberB2-70071-D
Device Lot Number1601009
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1